| Model Number |
ZCT400 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable as to date the lens remains implanted and therefore not explanted.Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a toric intraocular lens (iol) was implanted on (b)(6) 2017 in the right eye of a (b)(6) female patient.The lens originally placed at 19 degrees, was measured at 07 degrees on (b)(6) 2017.Reportedly, no repositioning of the lens or any further intervention was required.The lens remains implanted in the eye and the patient was reported doing well.Bcvda (best corrected distance visual acuity) was 20/25 (both eyes) on (b)(6) 2017.No further information was provided.